# SDR AALA202512180989

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N9021H
- Make and model: Airbus A319-115
- Aircraft serial: 6277
- Aircraft time: 31,175 hours, 14,661 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ROW 24 & 25 EMERGENCY PATH LIGHTING INOP. MAINTENANCE FOUND WIRES AT CONNECTOR 7260VC9_A BROKEN OFF AT CONNECTOR. RE-TERMINATED WIRES AND RE-PINNED CONNECTOR IAW ESPM 20-48-21-0101 AND ASM 33-51-04.
